MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U

KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U
Model Number TH120
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the device has a blurry image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as blurry image.The customer's complaint was not verified as the customer's complaint could not be duplicated.Karl storz goleta process engineering tested the camera over multiple days without any image quality issue.With an image displayed, the camera was exposed to significant mechanical shock, and the cable was heavily manipulated, yet no impact to the image was observed.The camera was connected/disconnected extensively, but it never functioned in manner other than designed.The root cause could not be established as the customer's report issue of blurry image was not confirmed during multiple days of testing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE 1 S, 4U
Common Device Name
ASM,HEAD,IMAGE 1 S, 4U
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23660628
Report Number2027009-2025-02187
Device Sequence Number18412578
Product Code FET
UDI-Device Identifier04048551370506
UDI-Public04048551370506
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH120
Device Catalogue NumberTH120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown